Talk

Advanced search

Periods after stopping the pill-maybe TMI!!!

(3 Posts)
missmouflon Sun 08-Nov-09 08:36:10

Hello,

I just wondered if anyone can give me some advice.

I stopped taking my pill at the end of August and had withdrawal bleed as normal.
Have since waited over eight weeks for my period which I was really worried about.
It FINALLY arrived on Thursday but has been quite light in comparison to when I was on the pill and a darker colour! It looks like its only going to last about 4 or 5 days.
Do people think this is ok / normal or something to be worried about? Do I now count the days of my cycle from Thursday and have that as day 1?

Thanks

meerkatsandkookaburras Sun 08-Nov-09 08:39:22

i ersonally would say that sounds ok, especially if you had been on the pill a long time. start counting cycle from day you started bleeding but might be irregular for few months while cycles get back into pattern. good luck

should add im no expert lol this is just my thoughts!

lucylev Sun 08-Nov-09 14:28:35

It took me over two years to get my first period back since coming off the pill and only now are they just becoming regular again,

everyone's diff but i'd say the same as meerkat may take a good while for them to get back into a regular swing

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now